# SDR AMWA87942BC

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 25,103 hours, 35,859 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 112401
- Condition: Discharged
- Location: Master
- Part time: 5,660 hours, 8,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT. BATTERY WAS REPLACED AND DISCREPANCY WAS CLEARED. THIS BATTERY CHARGE ANNUNCIATOR WRITEUP IS CONSIDERED A NUISANCE INDICATION AND IS DISTRACTING TO THE FLIGHTCREW.
